Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 14, 2024, 3:58 AM CDT for Monroe County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2024, 3:58 AM CDT (08:58 UTC)
- Expired
- Jul 14, 2024, 7:38 AM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, WI
The radar
The La Crosse radar (KARX), 39 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:00 AM CDT | FLASH FLOOD | 2 N Melvina, WI | EM reported rock slides along county 27 between Sparta and Cashton. |
| Jul 14, 6:13 AM CDT | FLASH FLOOD | 2 W Kendall, WI | Reported roads closed across parts of southern Monroe County. Kendall is most impacted at the current time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 979 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
648
WGUS53 KARX 140858
FFWARX
WIC081-141200-
/O.NEW.KARX.FF.W.0013.240714T0858Z-240714T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
358 AM CDT Sun Jul 14 2024
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
Southern Monroe County in west central Wisconsin...
* Until 700 AM CDT.
* At 358 AM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 1.5 and 2.5
inches of rain have fallen. Additional rainfall amounts of 0.5 to
1 inch are possible in the warned area. Rock slides have been
reported between Cashton and Sparta.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sparta, Cashton, Glendale, Leon, Portland, Norwalk, Rockland,
Wilton, Ridgeville, Kendall, Melvina, St Marys, Jackson Pass, Oil
City, Farmers Valley, Highway 131 And County A, Tunnel Trail
Campground, Hoffman Corners and Highway 33 And County Y.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4374 9091 4378 9091 4380 9091 4382 9091
4395 9091 4395 9045 4375 9031 4373 9031
4373 9032 4373 9091
FLASH FLOOD...OBSERVED
$$
JAM2 follow-up statements
196
WGUS53 KARX 141119
FFWARX
WIC081-141330-
/O.EXT.KARX.FF.W.0013.000000T0000Z-240714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
619 AM CDT Sun Jul 14 2024
The National Weather Service in La Crosse has extended the
* Flash Flood Warning for...
Southern Monroe County in west central Wisconsin...
* Until 830 AM CDT.
* At 619 AM CDT, emergency management reported flooding in the
Baraboo River and Kickapoo River basins and the rivers have
exceeded their banks. Between 2 and 3 inches of rain have fallen.
Flooding impacts will continue, but no additional rainfall is
expected. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sparta, Cashton, Glendale, Leon, Portland, Norwalk, Rockland,
Wilton, Ridgeville, Kendall, Melvina, St Marys, Jackson Pass, Oil
City, Farmers Valley, Highway 131 And County A, Tunnel Trail
Campground, Hoffman Corners and Highway 33 And County Y.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4374 9091 4378 9091 4380 9091 4382 9091
4395 9091 4395 9045 4375 9031 4373 9031
4373 9032 4373 9091
FLASH FLOOD...OBSERVED
$$
JAW905
WGUS73 KARX 141238
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
738 AM CDT Sun Jul 14 2024
WIC081-141248-
/O.CAN.KARX.FF.W.0013.000000T0000Z-240714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe WI-
738 AM CDT Sun Jul 14 2024
...FLASH FLOOD WARNING FOR SOUTHERN MONROE COUNTY HAS BEEN REPLACED
WITH A FLOOD WARNING...
Flood waters are beginning to recede as the heavy rain has ended.
Additional flash flooding is no longer expected to pose a threat,
but areal flooding is ongoing. Please continue to heed remaining
road closures.
&&
LAT...LON 4374 9091 4378 9091 4380 9091 4382 9091
4395 9091 4395 9045 4375 9031 4373 9031
4373 9032 4373 9091
$$
JAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:15 AM CDT, 43 minutes earlier. Its key messages:
- Storms expected early this morning. Some storms will be strong to severe with damaging winds and locally heave rain. Large hail is possible.
- Another round storms expected late Sunday night into Monday. Some of the storms could be severe.
- Hot and muggy conditions continue today into Monday with highs in the upper 80s and lower 90s. Widespread heat indices of 90 to 100.
- Cooler and drier conditions beginning Tuesday and into much of the upcoming week with high temperatures in the middle to upper 70s.
Area forecast discussion, Jul 14, 3:15 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 315 AM CDT Sun Jul 14 2024 .KEY MESSAGES... - Storms expected early this morning. Some storms will be strong to severe with damaging winds and locally heave rain. Large hail is possible. - Another round storms expected late Sunday night into Monday. Some of the storms could be severe. - Hot and muggy conditions continue today into Monday with highs in the upper 80s and lower 90s. Widespread heat indices of 90 to 100. - Cooler and drier conditions beginning Tuesday and into much of the upcoming week with high temperatures in the middle to upper 70s. && .DISCUSSION... Issued at 315 AM CDT Sun Jul 14 2024 This Morning into Tuesday Latest water vapor satellite imagery shows several vigorous pieces of energy embedded in the west to northwest flow aloft across the Northern Plains States/Great Lakes Region. One piece of energy is producing showers and storms from east central Minnesota/western Wisconsin. This piece of energy will continue to track east with the stronger storms associated with the piece of energy to move southeast over western Wisconsin/southern Minnesota. There is enough instability with around 2000 j/kg in the 100mb mixed layer CAPE and 0-3km shear is around 20 knots out ahead of the storms. Large hail will be the main threats with these storms through early this morning. Piece of energy/associated convection moves east of the forecast area this morning...subsidence behind the piece of energy should allow a diminishing trend of convection across the forecast area mid morning. Then concern today becomes the heat across forecast area. Temperatures should warm into the middle 80s to around 90 degrees this afternoon...as the latest 14.00z GFS/NAM suggest 925mb temperatures warm to plus 22 to plus 24 degrees celsius by 18z. Combined with dewpoints in the lower to middle 70s...heat indices will be in the 90 to around 100 range across the forecast area. Another piece of energy will track across the Upper Mississippi River Valley Monday. Decent moisture convergence/vertical motion will produce another round of convection across the forecast area. Depending on timing of the piece of energy...some of the storms could be severe....as the deterministic 14.00z GFS/NAM indicate 0- 3km shear of around 30 knots with instability over the area. Plus...lingering convection from Sunday night could limit the instability over the forecast area and inhibit severe storms. Main threats will be damaging winds...locally heavy rain and hail. Cooler temperatures will be on tap for Tuesday...as piece of energy pushes east of the forecast area and upper level trough digs over the Upper Great Lakes region. Expect temperatures to be below normal...with highs in the 70s. Wednesday through Saturday Latest 14.00z GFS/ECMWF show weak upper level ridging over the Northern Plains States through the forecast period. With subsidence underneath upper level/surface ridge...will inhibit any showers/storm development through much of the forecast period. However...there is a couple of weak pieces of energy overtopping the upper level ridge Friday night into Saturday. Weak moisture convergence in association with the pieces of energy may produce an isolated shower/storm. At this time...will continue with dry weather through the forecast period. Temperatures Wednesday through Saturday will remain near or slightly below normal...with highs in the 70s to lower to middle 80s. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1128 PM CDT Sat Jul 13 2024 The forecast through the overnight hours continues to be a challenge as there remains some potential for another line of storms to move through, with storms developing across central MN already. There is quite a bit of variability among short term model guidance on how exactly this evolves (timing/location) through the night. With model guidance showing better consensus on the potential for storms impacting KLSE, have included thunder in a tempo group for a time late overnight. With lower confidence in the western extent of storms have opted for a VCSH at KRST for now. Will continue to monitor storm development and expect there could be near to short term updates needed. Outside of any storms south winds look to remain light and eventually turn more northwest into the day on Sunday. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...DTJ AVIATION...EMS
In the hours before
Special weather statement, Jul 14, 2:46 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service La Crosse WI
246 AM CDT Sun Jul 14 2024
MNZ079-087-088-WIZ032-033-140815-
Wabasha MN-Olmsted MN-Winona MN-Buffalo WI-Trempealeau WI-
246 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT WINONA...EAST CENTRAL OLMSTED...
SOUTHEASTERN WABASHA...SOUTHEASTERN BUFFALO AND SOUTHWESTERN
TREMPEALEAU COUNTIES THROUGH 315 AM CDT...
At 246 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fountain City to near Eyota. Movement was
southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Winona, Goodview, St. Charles, Lewiston, Stockton, and Altura
around 250 AM CDT.
Other locations impacted by these storms include Whitewater State
Park, Czechville, Merrick State Park, Lock And Dam 5 A, Dodge, County
Roads 6 And 33, Wyattville, Highway 88 And County O, Whitman, and
County Roads 28 And 31.
People attending Winona County Fair Grounds should seek safe shelter
immediately!
This includes Interstate 90 in Minnesota between mile markers 231 and
256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Minnesota...and west central Wisconsin.
&&
LAT...LON 4417 9215 4434 9183 4412 9135 4394 9163
4385 9208
TIME...MOT...LOC 0746Z 329DEG 33KT 4411 9160 4404 9217
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
JARSpecial weather statement, Jul 14, 2:55 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
255 AM CDT Sun Jul 14 2024
MNZ088-096-WIZ041-042-053-140900-
Winona MN-Houston MN-Vernon WI-La Crosse WI-Monroe WI-
255 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WINONA...
NORTHEASTERN HOUSTON...SOUTHERN LA CROSSE...VERNON AND MONROE
COUNTIES THROUGH 400 AM CDT...
At 254 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Fort Mc Coy to 7 miles
southwest of Dakota. Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
La Crosse, La Crescent, Onalaska, Bangor, Hokah, and French Island
around 300 AM CDT.
Brownsville around 310 AM CDT.
Other locations in the path of these storms include Cashton, Coon
Valley, Stoddard, Westby, Hillsboro, Viroqua and La Farge.
People attending Maple Grove Venues should seek safe shelter
immediately!
This includes the following highways...
Interstate 94 between mile markers 145 and 147.
Interstate 90/94 between mile markers 46 and 52.
Interstate 90 in Minnesota between mile markers 273 and 276.
Interstate 90 in Wisconsin between mile markers 1 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
&&
LAT...LON 4355 9067 4354 9122 4386 9158 4403 9055
4395 9031 4355 9031
TIME...MOT...LOC 0754Z 306DEG 28KT 4393 9064 4384 9146
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
JARLocal storm report, Jul 14, 3:00 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
300 AM CDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM Flood Whitehall 44.37N 91.31W
07/14/2024 Trempealeau WI Law Enforcement
Water over some roads in Whitehall.
&&Special weather statement, Jul 14, 3:20 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service La Crosse WI
320 AM CDT Sun Jul 14 2024
MNZ095-096-140845-
Fillmore MN-Houston MN-
320 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT HOUSTON AND FILLMORE COUNTIES
THROUGH 345 AM CDT...
At 320 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stewartville to near Houston. Movement was
southwest at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Minnesota...and southwestern Wisconsin.
&&
LAT...LON 4385 9244 4385 9188 4382 9145 4358 9123
4354 9125 4350 9122 4350 9245
TIME...MOT...LOC 0820Z 030DEG 32KT 4381 9239 4372 9148
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JARSpecial weather statement, Jul 14, 3:41 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
341 AM CDT Sun Jul 14 2024
IAZ010-011-MNZ095-096-WIZ042-053>055-140930-
Winneshiek IA-Allamakee IA-Fillmore MN-Houston MN-Richland WI-
Vernon WI-Crawford WI-Monroe WI-
341 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT ALLAMAKEE...NORTHEASTERN
WINNESHIEK...SOUTHERN HOUSTON...SOUTHEASTERN FILLMORE...VERNON...
NORTHERN RICHLAND...NORTHERN CRAWFORD AND SOUTHEASTERN MONROE
COUNTIES THROUGH 430 AM CDT...
At 341 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Hillsboro to near Viroqua
to New Albin to near Canton. Movement was south at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
La Farge around 345 AM CDT.
Lansing around 350 AM CDT.
Decorah and Waukon around 355 AM CDT.
Other locations in the path of these storms include Richland Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
&&
LAT...LON 4328 9077 4323 9127 4327 9197 4361 9195
4358 9129 4363 9084 4375 9051 4374 9031
4355 9031 4355 9019 4340 9019
TIME...MOT...LOC 0841Z 356DEG 36KT 4370 9048 4355 9084 4350 9129 4353
9185
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JARSpecial weather statement, Jul 14, 3:50 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service La Crosse WI
350 AM CDT Sun Jul 14 2024
WIZ043-044-140945-
Juneau WI-Adams WI-
350 AM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT JUNEAU AND ADAMS COUNTIES THROUGH
445 AM CDT...
At 350 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Lisbon to near Mauston to near
Hillsboro. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Mauston, New Lisbon, Elroy, and Wonewoc around 355 AM CDT.
This includes Interstate 90/94 between mile markers 53 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4365 9031 4404 9031 4404 8960 4364 8960
TIME...MOT...LOC 0850Z 285DEG 25KT 4389 9021 4374 9007 4370 9039
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JARThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:04 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 26 min |
| Jul 13, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 16 min |
| Jul 13, 8:49 PM CDT | Special Weather Statement | ARX | Crawford, Grant | 71 min |
| Jul 13, 9:28 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 47 min |
| Jul 14, 1:40 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 14, 2:27 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 4 hr |
| Jul 14, 2:32 AM CDT | Severe Thunderstorm Warning | ARX | Monroe, Vernon | 43 min |
| Jul 14, 2:40 AM CDT | Special Weather Statement | ARX | La Crosse | 50 min |
| Jul 14, 2:55 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe, Vernon | 65 min |
| Jul 14, 3:41 AM CDT | Special Weather Statement | ARX | Richland, Vernon | 49 min |
| Jul 14, 3:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 55 min |
| Jul 14, 3:55 AM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 35 min |
| Jul 14, 4:05 AM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland | 40 min |
| Jul 14, 4:18 AM CDT | Severe Thunderstorm Warning | ARX | Juneau | 28 min |
| Jul 14, 5:54 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 20 hr |
| Jul 14, 7:02 AM CDT | River Flood Watch | ARX | Vernon | 3 days |
| Jul 14, 7:02 AM CDT | River Flood Watch | ARX | Crawford | 4 days |
| Jul 14, 7:02 AM CDT | River Flood Warning | ARX | Richland, Vernon | 37 hr |
| Jul 14, 7:02 AM CDT | River Flood Warning | ARX | Richland, Vernon | 3 days |
| Jul 14, 7:06 AM CDT | River Flood Watch | ARX | Buffalo, Trempealeau | 37 hr |
| Jul 14, 7:06 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 46 hr |
| Jul 14, 7:38 AM CDT | Areal Flood Warning | ARX | Monroe | 4 hr |
| Jul 14, 8:34 AM CDT | Areal Flood Warning | ARX | Trempealeau | 3 hr |
| Jul 14, 2:46 PM CDT | Areal Flood Warning | ARX | Juneau | 7 hr |
| Jul 14, 3:20 PM CDT | River Flood Watch | ARX | Crawford | 65 hr |
| Jul 14, 5:07 PM CDT | Special Weather Statement | ARX | Richland | 53 min |
| Jul 14, 5:58 PM CDT | Special Weather Statement | ARX | Grant | 32 min |
| Jul 14, 6:17 PM CDT | Special Weather Statement | ARX | Grant | 103 min |
| Jul 14, 6:23 PM CDT | Special Weather Statement | ARX | Crawford | 37 min |
| Jul 14, 6:46 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 35 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.